MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT, 14.5 FR,ST,19CM, STAND KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT, 14.5 FR,ST,19CM, STAND KIT; DIALYSIS CATHETER
Model Number 5703690
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation; however a video was provided and is pending review.The investigation of the reported event is currently underway.(expiration date: 05/2021).
 
Event or Problem Description
It was reported that during dialysis catheter insertion procedure, an alleged air leak occurred with the introducer needle.It was further reported that the device was exchanged with a new dialysis catheter and the procedure was completed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the previously submitted emdr inaccurately reported the g4 date.The g4 date should have been reported as 10/07/2019.Manufacturing review: based upon the severity level and lot quantity, the number of events is not above the aql threshold.The lot met all release criteria.Dhr was reviewed and no deviations/issues were identified or associated with this problem in regards to product materials or during manufacturing, packaging or qc inspection process.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate investigation summary: although the sample was not returned for evaluation, one electronic video was provided for review.The investigation is inconclusive for specific failure mode, as the video review could not confirm a functional issue.Although a definitive root cause could not be determined, bad needle/luer bond, damaged or defective luer adaptor, inappropriate material selection or insufficient.
 
Additional Manufacturer Narrative
Manufacturing review: based upon the severity level and lot quantity, the number of events is not above the aql threshold.The lot met all release criteria.Dhr was reviewed and no deviations/issues were identified or associated with this problem in regards to product materials or during manufacturing, packaging or qc inspection process.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: although the sample was not returned for evaluation, one electronic video was provided for review.The investigation is inconclusive for specific failure mode, as the video review could not confirm a functional issue.Although a definitive root cause could not be determined, bad needle/luer bond, damaged or defective luer adaptor, inappropriate material selection or insufficient.
 
Event or Problem Description

Brand Name
HEMOSPLIT, 14.5 FR,ST,19CM, STAND KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8841339
Report Number3006260740-2019-02224
Device Sequence Number372247
Product Code MSD
UDI-Device Identifier00801741012884
UDI-Public(01)00801741012884
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5703690
Device Catalogue Number5703690
Device Lot NumberRECS1056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer10/07/2017
12/04/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date11/01/2019
12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight60